MAUDE Adverse Event Report: UNOMEDICAL A/S MIO¿ ADVANCE; UNO INSET II 80/9 PCC GREY MIMX

UNOMEDICAL A/S MIO¿ ADVANCE; UNO INSET II 80/9 PCC GREY MIMX
Model Number MMT-975
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 06/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: (b)(6).
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On 25-june-2024, it was reported that the patient was hospitalized due to low blood glucose levels.The patient blood glucose levels at time of hospitalization were 20 mg/dl.No further information available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted expiration date under d4 and manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 06-jan-2026 against "lot number 5144003 and similar malfunction code malfunction based on complaint information, no malfunction code based on complaint information.The review confirmed that lot 5144003 and the identified failure mode are not associated with any ncrs or corrective and preventive action (capa)s of the same or similar nature.Similar complaints search: a query was run in the eqms on 06-jan-206 against "lot number" criteria equal 5144003 and similar no malfunction based on complaint information, no malfunction code based on complaint information.The count of complaint is 1.The complaint number is (b)(4).Device history record (dhr) review the lot 5144003 was manufactured according to the work instruction (wi) version 23 and manufactured in the l158, on 23-apr-2016, with a total of (b)(4) units.The subassembly gluing tube of lot 5147636 was manufactured according to the wi version 18 and manufactured in the spot04, on 21-apr-2016, with a total of (b)(4) units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Functional testing was not conducted due to the expiration of the batch, which could compromise the integrity and validity of the results.Conclusion: unable to perform visual and fuctional verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per wi (monthly trips and alerts).Conclusion summary of complaint investigation: as a result of the following: a comprehensive review was conducted, including eqms queries, similar complaint searches, device history record review, visual evidence assessment, and capa determination.No ncrs or capas of the same or similar nature were found for lot 5144003 and related malfunction codes.One complaint was identified for this lot, but no trend or systemic issue was detected.The manufacturing records confirmed that the lot was produced in compliance with all requirements, with no deviations or maintenance events noted.No photo evidence was provided, so the assessment was based on documentation only.Based on these results, no manufacturing or quality issues were identified, and no further investigation is required.The record will be closed and monitored through routine tracking and trending.

Brand Name
MIO¿ ADVANCE
Common Device Name
UNO INSET II 80/9 PCC GREY MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19835570
Report Number8021545-2024-02650
Device Sequence Number6648569
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/15/2019
Device Model NumberMMT-975
Device Lot Number5144003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown